i had laser sessions months ago, the symptoms are redness, bumps and itchy.
i m our of country for 2 weeks.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... mainly acne and rash. chocolate seems to be a major trigger, like an alergic reaction. does anyone else have this problem? thanks for the input. ...
1 answer • 14 Nov 2009
I've tried both the metrocream/gel and the burning sensation is awful, it's also causing the red patches created by the cream/gel are ...
0 answers • 26 May 2011
If Ocella made my acne worse in the first month should I stop taking it or stick it our for 3months?
I finished my first pack of ocella and my skin has never been worse. I used to never get cystic acne now I have two cysts on my cheek. Would you ...
1 answer • 30 Nov 2011
I have severe cystic acne, and diagnosed with PCOS recently.Last year I my acne was uncontrollable with cystic pussed acne all over my face.I was on ...
2 answers • 18 Sep 2012
I've been taking Yasmine for 2 months now, my skin is still noticeably worse and getting more breakouts then normal? I also have chronic stomach ...
1 answer • 13 Oct 2012